# SDR DALA2016120809761

- Difficulty date: December 7, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 111,234 hours, 13,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND EMERGENCY EXIT LIGHTS INOPERATIVE IN UPPER DECK ROWS 72-77. REMOVED AND REPLACED POWER SUPPLY M335 IAW AMM 33-51-04.
